Jensen measures and annihilators of holomorphic functions

Nihat Gogus, Evgeny A. Poletsky

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


For a relatively compact domain M in a complex manifold, we completely characterize in terms of Jensen measures the annihilating measures of the algebra A(M̄) of holomorphic functions and the space h(M̄) of pluriharmonic functions continuous on M̄. We also establish the equivalence of Mergelyan type approximation properties of a domain for different function spaces.

Original languageEnglish (US)
Pages (from-to)679-690
Number of pages12
JournalIllinois Journal of Mathematics
Issue number2
StatePublished - 2009

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Jensen measures and annihilators of holomorphic functions'. Together they form a unique fingerprint.

Cite this